MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584150
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was reported by a boston scientific employee.There was no healthcare facility involved in this event.Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.
 
Event or Problem Description
It was reported to boston scientific corporation (bsc) that a truetome 49 was checked after being received in a bsc warehouse on (b)(6) 2024.Foreign material was found inside the unopened pouch of the device.It was reported that the sterile seal was not compromised, as all packaging seals were intact.There was no healthcare facility, procedure or patient involved in this event.Note: a photo of the complaint device was provided, and a blue colored foreign material can be seen inside the sterile device packaging.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: this event was reported by a boston scientific employee.There was no healthcare facility involved in this event.Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.Block h11: investigation results the returned truetome 49 in its original unopened pouch was analyzed, and a visual examination found presence of foreign material inside the pouch.The particle was measured, and it is within specification.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of packaging foreign matter was confirmed.According to the product analysis performed on the device it was found that the device had evidence of foreign material inside the pouch; however, the particle was measured and was found within specification.Based on all gathered information, the most probable root cause is no problem detected.However, this complaint is related to the event of foreign material inside the pouch that is being investigated.An investigation is in place to address this problem.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: this event was reported by a boston scientific employee.There was no healthcare facility involved in this event.Block h2 (additional information): block h11 (investigation results) has been updated.Block h6: imdrf device code a1802 captures the reportable event of foreign material present in the packaging of the device.Block h11: investigation results: the returned truetome 49 in its original unopened pouch was analyzed, and a visual examination found presence of a paint particle inside the pouch (not a foreign material).The paint particle was measured, and it is within specification.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of packaging foreign matter was unable to be confirmed.According to the product analysis performed on the device it was found that the device had evidence of a paint particle that is part of the device materials inside the pouch, the particle was measured and was found within specification.Based on all gathered information, the most probable root cause is no problem detected.Although the particle was measured and found to be within specification, this complaint is related to the event of foreign material inside the pouch that is being investigated.An investigation is in place to address this problem.

Brand Name
TRUETOME 49
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21045413
Report Number3005099803-2024-06573
Device Sequence Number16998458
Product Code KNS
UDI-Device Identifier08714729827610
UDI-Public(01)08714729827610(17)260909(10)34814486
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2026
Device Model NumberM00584150
Device Catalogue NumberM00584150
Device Lot Number0034814486
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer02/20/2025
04/04/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date03/12/2025
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown